# SDR AALA20130509007

- Difficulty date: May 9, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 40,664 hours, 16,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT LEFT BUTTLINE 46, FROM STATIONS 312 TO 328. REPLACED INTERCOSTAL PER SRM 51-10-02.
